Search published articles


Showing 1 results for Abelian Groups

Saeed Safaeeyan, Soraya Barzegar,
Volume 7, Issue 3 (12-2021)
Abstract

   In [18], the author associated a graph to an R -module M which is precisely a generalization of annihilating ideal graph of a commutative ring, see [15] and [16].
Inasmuch as Abelian groups are precisely Z-modules, in this paper we relate an annihilating graph to an Abelian group , denoted by G(M) , and study this graph. We show that  G(M) is an empty graph if and only if either M≅Z or M is a simple Abelian group. Moreover, we show that G(M) is a finite graph if and only if M is a finite Abelian group. Among other things, we characterize Abelian groups for which their annihilating graphs are complete, bipartite or complete bipartite  graphs.

Page 1 from 1     

© 2025 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb